# SDR 99UAL900315

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7265U
- Make and model: Boeing 727222
- Aircraft serial: 21412
- Engine: Pwa JT8D15
- System (JASC): 3444 · Ground Proximity System
- Part: Gpws
- Part number: 9650876001B05B04
- Condition: Tripped
- Location: E & E Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, WINDSHEAR INOPERATIVE LIGHT ILLUMINATED AT 120 KNOTS.  TAKEOFF WAS ABORTED.  *S/D*  RESET GPWS, TEST NORMAL.
